Dec 12, 2007
A friend of mine who was diagnosed with HIV in 1996 was put on medicine for the 1st time last year, which was Atripla. I read up on Atripla and possible side effects. Particularly other medicines that should not be taken with Atripla. Two of the medicines (Sustiva & Viread) that are listed are also in Atripla. Why are the 2 meds listed, but also in Atripla?
Response from Dr. Henry
Patients taking Atripla shouldn't take additional doses of any of the three components since adequate doses are already included in the Atripla so additional doses would unlikely be any more effective and would add cost and possibly the risk of increased side effects. KH
foot and ankle swelling
Difficulty in swalloing the pills.
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.